# SDR SWAA2023031303243

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BS 277-294 BL 0; WL 208 IS CRACKED<[01] EVALUATED CRACK AT DISCREPANCY AREA WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; PART REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] REMOVED FWD WET AREA INTERCOSTAL FROM BS-277 - BS-294; BL-0; WL-208 P/N 141A5410-3 PER SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] LOCATED AND DRILLED NEW INTERCOSTAL P/N:141A5410U3AAR PO#899637 PER SRM 51-40-05-0G-0. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW INTERCOSTAL P/N:141A5410U3AAR PO#899637 AT BS-277 - BS-294; BL-0; WL=208 PER SRM 51-40-02-0G-0 DWG#141A5410;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
